Skip to Main Content


AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution


Nonlinear Elliptic Equations and Nonassociative Algebras

About this Title

Nikolai Nadirashvili, Aix-Marseille University, Marseille, France, Vladimir Tkachev, Linköping University, Sweden and Serge Vlăduţ, Aix-Marseille University, Marseille, France

Publication: Mathematical Surveys and Monographs
Publication Year: 2014; Volume 200
ISBNs: 978-1-4704-1710-9 (print); 978-1-4704-2045-1 (online)
DOI: https://doi.org/10.1090/surv/200
MathSciNet review: MR3243534
MSC: Primary 35-02; Secondary 17A99, 17C55, 35A30, 35J60, 53C38, 58J05

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter

Chapters

References [Enhancements On Off] (What's this?)

References